# SDR SWAA2014120834749

- Difficulty date: November 23, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 27,718 hours, 13,356 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT BS 727B, LBL 45.5.  REPAIRED FLOORBEAM IAW EA & ER.
